# SDR AUS20030395

- Difficulty date: March 4, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6462121
- Condition: Faulty
- Location: Engine Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE DRIVEN FUEL PUMP FAULTY.
